On the uncertainty principle for M. Riesz potentials

Dmitri B. Beliaev Department of Mathematics, Royal Institute of Technology Victor P. Havin Department of Mathematics and Mechanics, St. Petersburg State University

TBD mathscidoc:1701.332961

Arkiv for Matematik, 39, (2), 223-243, 2000.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{dmitri2000on,
  title={On the uncertainty principle for M. Riesz potentials},
  author={Dmitri B. Beliaev, and Victor P. Havin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601880650770},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={2},
  pages={223-243},
  year={2000},
}
Dmitri B. Beliaev, and Victor P. Havin. On the uncertainty principle for M. Riesz potentials. 2000. Vol. 39. In Arkiv for Matematik. pp.223-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601880650770.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved